Electron. J. Diff. Eqns., Vol. 2008(2008), No. 136, pp. 1-8.

Properties of solutions to nonlinear dynamic integral equations on time scales

Deepak B. Pachpatte

The main objective of the present paper is to study some basic qualitative properties of solutions of a certain dynamic integral equation on time scales. The tools employed in the analysis are based on the applications of the Banach fixed point theorem and a certain inequality with explicit estimate on time scale.

Submitted September 3, 2008. Published October 9, 2008.
Math Subject Classifications: 39A10, 39A12.
Key Words: Integral equations; time scales; qualitative properties; Banach fixed point theorem; explicit estimates; existence and uniqueness.

Show me the PDF file (187 KB), TEX file, and other files for this article.

Deepak B. Pachpatte
Department of Mathematics, Dr. B.A.M. University
Aurangabad, Maharashtra 431004, India
email: pachpatte@gmail.com

Return to the EJDE web page